# SDR CALA2025041503851

- Difficulty date: April 11, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 74,929 hours, 32,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR R2 DOOR SILL AT FR 66 HAS CORROSION.  EVALUATED CORROSION FOUND TO BE OUT OF LIMITS MORE THAN 50% IAW A320 SRM 53-41-14-283-002.  REMOVED AND REPLACED R2 DOOR SILL AT F R 66 IAW A320 SRM 53-41-14-283-002 AND A320 SRM 51-42-11/001.
